# SDR MASA2012032734617

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 17,974 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 13A FLOOR LEVEL EXIT SIGN ONE BULB INOPERATIVE.  MAINTENANCE REPLACED THE BULB.
